Riemann: Research of Mathematics and Mathematics Education

Journal Riemann is peer reviewed journal that contains the work of the field of educational research or teaching mathematics, mathematics, mathematical applications, mathematical computerization and models of mathematics education in the learning process. Journal Riemann published twice a year, every April and October.

The focus and scope of the Journal Riemann covers the following topics:

  1. Mathematics Teaching
  2. Mathematical Applications
  3. Mathematical Computerization
  4. Model of Mathematics Education


Editorial Office:
Program Studi Pendidikan Matematika
STKIP Pamane Talino
Jalan Afandi Rani, Ngabang, Landak, Kalimantan Barat
Phone: 081328737317 | e-mail: jurnalriemann.pata@gmail.com

Submit your manuscript today! (in English or Indonesian) through our online system (If you have problems submitting your documents, please contact us at email: jurnalriemann.pata@gmail.com

Registration and login are required to deliver goods online and to check the current delivery status.

Already have a User Name / Password for Journal Riemann?

GO TO LOGIN

Need a Username / Password?

OPEN REGISTRATION


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2021)

Table of Contents

Analisis kesalahan Newman pada pemecahan masalah Siswa kelas VII SMP N 15 Yogyakarta
DOI : 10.38114/riemann.v3i1.106 | Abstract views : 0 times
Happy Oktaviani, Kintoko Kintoko, Siti Suprihatiningsih
| Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
1-8
Endro Tri Susdarwono
| Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
9-20